# SDR MASA97127

- Difficulty date: August 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 3350 · Emergency Lighting
- Part: Diode
- Part number: 5918891
- Condition: Pins Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND RIGHT AFT EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE WHEN SWITCHED TO ON.  FOUND LOOSE PINS AT TWO DIODES.  MAINTENANCE REMOVED AND REPLACED DIODES AND PINS, OPS CHECK GOOD.  (M)
